The EM Educator Series: Bradycardia
Author: Alex Koyfman, MD (@EMHighAK) // Reviewed by: Brit Long, MD (@long_brit) and Manpreet Singh, MD (@MprizzleER)
Welcome back to the EM Educator Series. These posts provide brief mini-cases followed by key questions to consider while working. The featured questions provide important learning points for those working with you, as well as vital items to consider in the evaluation and management of the specific condition discussed.
This week has another downloadable PDF document with questions, links and answers you can share with learners as educators in #MedEd. Please message us over Twitter and let us know if you have any feedback on ways to improve this for you. Enjoy!
A 75-year-old female presents 4 hours after ingesting several metoprolol doses accidentally. She feels lightheaded and slightly confused. HR is 42, with a blood pressure of 81/44.
A 43-year-old male with ESRD on hemodialysis presents after an episode of syncope. He feels short of breath and tired, but he denies other symptoms. He has missed two sessions of hemodialysis. His heart rate is 55, with a blood pressure of 122/73.
- What are the different etiologies of bradycardia?
- What is the approach to evaluating these conditions associated with bradycardia in the ED?
- What is the ED management of bradycardia?
- Journal Articles
The post The EM Educator Series: Bradycardia appeared first on emDOCs.net - Emergency Medicine Education.